| Catalog Number |
5570-3610 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
12/03/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description
As reported: "a post-market clinical evaluation of the reunion reverse.Shoulder arthroplasty (rsa) system: subject 01-028r.Intraoperative fracture of humerus.Nondisplaced greater tuberosity fracture.".